# SDR SWAA2013052916607

- Difficulty date: May 24, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 36,565 hours, 24,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 3952273502
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LATCH LOOSE.  SECURED LATCH IAW AMM.
